MathSciNet Relay Station
MathSciNet bibliographic data
MR2767082 35K57 (35B40 35C07 35K20 37C10 76R50)
El Smaily, Mohammad; Kirsch, Stéphane The speed of propagation for KPP reaction-diffusion equations within large drift. Adv. Differential Equations 16 (2011), no. 3-4, 361–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement